# SDR 02FDEA00909

- Difficulty date: December 4, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727-200
- Aircraft serial: 21624
- Aircraft time: 45,575 hours, 27,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRAP AT BS 1174, LBL 24 TO RBL 24, WL 208.  SEVERAL AREA'S OUT OF LIMITS IAW SRM 53-10-01.  REMOVED CHORD AND INSTALLED NEW CHORD IAW 51-30-2.
